Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hip and joint pain, cough. On tamoxifen. Effect of medication?

I started tamoxifen in november after removal of stage zero dcis breast ca and 3 weeks of radiation. Initially, i thought, this should be no problem, no side effects to speak of; however, over the past several weeks i've noticed severe to moderate hip and joint pain i've never had before and i now realize i've been coughing since nov as well - i just thought it was an allergic reaction to the environment. I looked online finally to check out the side effects of tamo, and got a little freaked. i called my md who suggested lowering the dose from 20mg to 10/day. i try to stay active, gym x3/week, but i'm concerned my mobility continues to be affected on my left side; i feel like a little old lady when i walk upstairs and i'm so not used to this. i'm 48, so i expect the hot flashes, but the pain is annoying; is this going to last for the next 4+ years? is there anything i can do about it holistically? i don't want to be on any other meds
Asked On : Wed, 1 May 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
don't worry go to physiotherapist. some medicine will be prescribed for your leg pain only for few days and give some tips for isometric exercise. this will relieve your pain. menopause in most of the ladies ends within 7 to 8 month and other symptoms will subside. yaaa it is better to take minimum dose of tamoxifen.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor